Journal article icon

Journal article

THE PROBLEMS OF MATHEMATICS - STEWART,I

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TLS-THE TIMES LITERARY SUPPLEMENT More from this journal
Issue:
4398
Pages:
774-774
Publication date:
1987-07-17
ISSN:
0307-661X
Pubs id:
pubs:776
UUID:
uuid:c9fd4e79-e267-4e17-accd-b1bccc0135e2
Local pid:
pubs:776
Source identifiers:
776
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP